ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

DSilva, S and Choudhuri, AR (1993) A theoretical model for tilts of bipolar magnetic regions. In: Astronomy and Astrophysics, 272 (2). pp. 621-633.

Choudhuri, AR and DSilva, S (1990) Influence of turbulence on rising flux tubes in the solar convection zone. In: Astronomy and Astrophysics, 239 (2). pp. 326-334.

This list was generated on Mon Sep 23 22:56:39 2019 IST.